Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What have to do in creatinin 9.8 mg/dl ?

my father, 68 years old, he was suffering from urine problem, urine do not pass properly, now his serum creatinin is 9.8mg/dl, 3 times dialysis has completed last week. now what can i do? inertial y creatinin was found 11.9,then after 2 dialysis this value is reduced and value is 5.6, after one day increased ...8.9. after 3 dialysis this value more increase ...9.8. pls. now what can i do?
Asked On : Wed, 9 Mar 2011
Answers:  3 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello There..
Welcome to healthcare Magic forum..
I am sorry to hear about your father..
Your father requires continuous dialysis...With this his Serum Creatnine level will gradually come down..Once his Serum Creatinine level normalizes he could undergo regular dialysis. I would advice you to discuss this with your doctor..
Hope this helps..
Take care..
Answered: Fri, 11 Mar 2011
I find this answer helpful
  User's Response
an ayurvedic doctor from Pune has developed a herbal remedy to reduce creatinine level and avoid dialysis. send me a mail to if you want his contact details.
Answered: Fri, 11 Mar 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Reyhen,thanks for choosing healthcaremagic.It seems that your father`s kidney is damaged.Is he having hypertension or diabetes ? Kidney works and it removes bad chemicals from the body ,when it cannot function normally the waste products remains in the body.At this high level of creatnine dialysis is must.You should take advise of a nephrologist.Please take care as this requires continuous and regular treatment.Do not worry please take care and only creatinine is not important over all condition of patients is also important.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor